# SDR AALA20030081

- Difficulty date: January 18, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Part number: 1302249100
- Condition: Broken
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

NRT - FLT 129 - EN ROUTE SJC-NRT, NOTED SEAT 2A VIDEO PLAYER SMOKING.  MAIN POWER TO VIDEO SYSTEM TURNED OFF.  FOUND PERSONAL VIDEO PLAYER HOUR METER CASE BROKEN AT SEAT 2A AND ALL IFE CABLES CHECK GOOD.  REPLACED PERSONAL VIDEO PLAYER AT SEAT 2A.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
